Local automorphisms of nilpotent algebras of matrices of small orders

Тип публикации: статья из журнала

Год издания: 2013

Идентификатор DOI: 10.3103/S1066369X13020047

Ключевые слова: associated Lie algebra, local automorphism, local derivation, nilpotent algebra

Аннотация: Let K be an associative commutative ring with identity, and let R be the algebra of lower niltriangular n ? n matrices over K. For n = 3, we prove that local automorphisms and Lie automorphisms of the algebra R generate all its local Lie automorphisms. For the case when K is a field and n = 4, we describe local automorphisms, local derivations, and local Lie automorphisms of the algebra R. © 2013 Allerton Press, Inc.

Ссылки на полный текст

Издание

Журнал: Russian Mathematics

Выпуск журнала: Vol. 57, Is. 2

Номера страниц: 34-41

ISSN журнала: 1066369X

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.